SPbPU Journal - Physics and Mathematics
St. Petersburg Polytechnic University Journal: Physics and Mathematics
Peter the Great St. Petersburg Polytechnic University
Английский
Русский
Version for the visually impaired
Since 2008
ISSN 2304-9782
ISSN 2618-8686
ISSN 2405-7223
Search
About the journal
Menu
Editorial board
Editor-in-Chief
All issues
Guide for Authors
Menu
Submission contents and structure
Formatting guidelines
Publication ethics
Submission process
Artificial Intelligence
Peer review
Article abstract
References
Оформление рисунков
Lisence Agreement
News
Journal metrics
Contact us
Author
Alekseenko Sergei N.
Submit Your Paper
Latest issues
2024
,
Volume 17
Issue 4
Full text
2024
,
Volume 17
Issue 3.2
Full text
2024
,
Volume 17
Issue 3.1
Full text
2024
,
Volume 17
Issue 3
Full text
Alekseenko Sergei N.
sn-alekseenko@yandex.ru
Nonlocal resolvability conditions for systems of the first order partial differential equations
Mathematics
Alekseenko S.N.
Shemyakina T.A.
Dontsowa M.V.
Year: 2013
Issue: 3
514
7852
Pages: 190-201
The construction of the extended characteristic system for a special case of Frankl equations of the elliptic type
Mathematical physics
Alekseenko S.N.
Shemyakina T.A.
Year: 2009
Issue: 3
0
7116
Pages: 73-82
Сообщить автору об опечатке:
Адрес страницы с ошибкой:
Текст с ошибкой:
Ваш комментарий или корректная версия: